RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2011, Volume 12, Issue 2, Pages 72–84 (Mi adm130)  

This article is cited in 6 scientific papers (total in 6 papers)

RESEARCH ARTICLE

Generalized symmetric rings

G. Kafkasa, B. Ungora, S. Halıcıoglua, A. Harmancib

a Department of Mathematics, Ankara University, Turkey
b Department of Mathematics, Hacettepe University, Turkey

Abstract: In this paper, we introduce a class of rings which is a generalization of symmetric rings. Let $R$ be a ring with identity. A ring $R$ is called central symmetric if for any $a$, $b, c\in R$, $abc = 0$ implies $bac$ belongs to the center of $R$. Since every symmetric ring is central symmetric, we study sufficient conditions for central symmetric rings to be symmetric. We prove that some results of symmetric rings can be extended to central symmetric rings for this general settings. We show that every central reduced ring is central symmetric, every central symmetric ring is central reversible, central semmicommutative, 2-primal, abelian and so directly finite. It is proven that the polynomial ring $R[x]$ is central symmetric if and only if the Laurent polynomial ring $R[x, x^{-1}]$ is central symmetric. Among others, it is shown that for a right principally projective ring $R$, $R$ is central symmetric if and only if $R[x]/(x^n)$ is central Armendariz, where $n\geq 2 $ is a natural number and $(x^n)$ is the ideal generated by $x^n$.

Keywords: symmetric rings, central reduced rings, central symmetric rings, central reversible rings, central semicommutative rings, central Armendariz rings, 2-primal rings.

Full text: PDF file (265 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 13C99, 16D80, 16U80
Received: 11.07.2011
Revised: 18.12.2011
Language:

Citation: G. Kafkas, B. Ungor, S. Hal{\i}c{\i}oglu, A. Harmanci, “Generalized symmetric rings”, Algebra Discrete Math., 12:2 (2011), 72–84

Citation in format AMSBIB
\Bibitem{KafUngHal11}
\by G.~Kafkas, B.~Ungor, S.~Hal{\i}c{\i}oglu, A.~Harmanci
\paper Generalized symmetric rings
\jour Algebra Discrete Math.
\yr 2011
\vol 12
\issue 2
\pages 72--84
\mathnet{http://mi.mathnet.ru/adm130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2952903}
\zmath{https://zbmath.org/?q=an:1259.16042}


Linking options:
  • http://mi.mathnet.ru/eng/adm130
  • http://mi.mathnet.ru/eng/adm/v12/i2/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wei J., “Generalized Weakly Symmetric Rings”, J. Pure Appl. Algebr., 218:9 (2014), 1594–1603  crossref  mathscinet  zmath  isi  scopus
    2. Jung D.W., Kim N.K., Lee Ya., Ryu S.J., “on Properties Related To Reversible Rings”, Bull. Korean. Math. Soc., 52:1 (2015), 247–261  crossref  mathscinet  zmath  isi  scopus
    3. Bhattacharjee A., Chakraborty U.Sh., “On Some Generalizations of Reversible and Semicommutative Rings”, Int. Electron. J. Algebr., 22 (2017), 11–27  crossref  mathscinet  zmath  isi  scopus
    4. Wang Y., “Examples of Central Semicommutative Rings”, Kyungpook Math. J., 58:3 (2018), 427–432  crossref  mathscinet  zmath  isi
    5. Meng F., Wei J., “E-Symmetric Rings”, Commun. Contemp. Math., 20:3 (2018), 1750039  crossref  mathscinet  zmath  isi  scopus
    6. Meng F., Wei J., “Some Properties of E-Symmetric Rings”, Turk. J. Math., 42:5 (2018), 2389–2399  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:192
    Full text:99
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020